# SDR DHLA200700054

- Difficulty date: October 10, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 60,069 hours, 39,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PUSHBACK TOWBAR BROKE AND A/C HIT TUG.  REPAIRED DAMAGED SKIN AREA IAW BOEING 727 SRM 53-30-03.  REPLACED 2 INTERCOSTALS IAW BOEING 727SRM 51-30-02.  FABRICATED INTERCOSTALS PER BOEING DWG 69-16996.
